# SDR RAIA00212343

- Difficulty date: December 4, 2002
- Submitted: December 7, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,856 hours, 30,987 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Box
- Part number: 8485020A
- Part serial: 88058
- Condition: Inoperative
- Part time: 19,703 hours, 20,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5620-STL- AIRFRAME DE-ICE FAULT INDICATION. MAINTENANCE REMOVED AND REPLACED THE DE-ICE CONTROLLER, OPS CK OK.
